# SDR DALA13014103215

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING, FWD CABIN LT ENTRY DOOR LOWER SILL,  REPLACED CENTER FITTING, FWD CABIN LT ENTRY DOOR LOWER SILL  IAW SRM A320 51-72-11, DWG D53112198.
